# SDR COEA2019111267810

- Difficulty date: October 6, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53670006214
- Condition: Corroded
- Location: Frame 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 200071  HEAVY CHECK COE/MAJOR REPAIR: FRAME 41 SHEAR TIE STRINGER 4L-5L HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED BY FABRICATION.
